# SDR CA090522005

- Difficulty date: May 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 1,408 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6220 · Main Rotor Head
- Part: Spacer
- Part number: 332A311401M
- Condition: Failed
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 500 HR INSP AND AFTER THE REMOVAL OF THE FREQUENCY ADAPTORS, THE FLAPPING HINGE PIN SPACER THAT MATES AGAINST THE FREQUENCY ADAPTER SPHERICAL BEARING WERE FOUND CRACKED.  REFERENCES: MET CHP 62.35-00.601, 62.35-00.729.
